# SDR 99ZZZX1638

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: C&L Aerospace Holdings, LLC, repair station J2SR196J
- Aircraft: N6400X
- Make and model: Cessna U206G
- Aircraft serial: U20605865
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Head
- Part number: 649358
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAD CRACKED, STARTING FROM THE EXHAUST VALVE SEAT AND TRAVELING UP ABOVE THE SPARK PLUG BOSS AND BACK DOWN APPROXIMATELY ONE INCH FROM THE INTAKE VALVE SEAT.  THE ENTIRE LENGTH OF THE CRACK WAS APPROXIMATELY FOUR INCHES.  A .1250 INCH BY ONE INCH HOLE HAD OPENED UP NEAR THE EXHAUST SEAT AND SEVERAL FINS HAD PIECES MISSING.
